MathSciNet Relay Station
MathSciNet bibliographic data
MR97057 55.00
Dold, Albrecht Homology of symmetric products and other functors of complexes. Ann. of Math. (2) 68 1958 54–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement